MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Amulet; Cardiac Plug

ABBOTT MEDICAL Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-010-031
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 34 mm amplatzer amulet left atrial appendage occluder (laao) was selected for implant using a 14f torqvue delivery sheath for a left atrial appendage (laa) closure.The imaging modality used for the procedure and to determine the device was transesophageal echocardiogram (tee).The device was resized and a 31 mm amplatzer amulet laao was selected for implant.The device was re-sheathed.The landing zone measurements at 0 degrees was 25 mm, 45 degrees was 20 mm, 90 degrees was 27 mm, and 135 degrees was 21 mm.During the procedure the left atrial pressure was below 12 mm hg.Fluid was given.The device was repositioned twice.Close criteria were met.A tension test was performed.The device was implanted.The device shape at the time of implant was roman helmet.At a follow up appointment on (b)(6) 2026, it was noted on tee the device shifted in position but was still implanted.The patient status was stable.
 
Additional Manufacturer Narrative
An event of device embolization was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, a cause for the reported embolization could be related to inadequate sizing and/or challenging anatomy, however this could not be confirmed.An unexpected medical intervention of eliquis was started.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 34 mm amplatzer amulet left atrial appendage occluder (laao) was selected for implant using a 14f torqvue delivery sheath for a left atrial appendage (laa) closure.The imaging modality used for the procedure and to determine the device was transesophageal echocardiogram (tee).The device was resized and a 31 mm amplatzer amulet laao was selected for implant.The device was re-sheathed.The landing zone measurements at 0 degrees was 25 mm, 45 degrees was 20 mm, 90 degrees was 27 mm, and 135 degrees was 21 mm.During the procedure the left atrial pressure was below 12 mm hg.Fluid was given.The device was repositioned twice.Close criteria were met.A tension test was performed.The device was implanted.The device shape at the time of implant was roman helmet.At a follow up appointment on 25 may 2026, it was noted on tee the device shifted in position but was still implanted.The patient status was stable.The patient was started on eliquis.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25506055
Report Number2135147-2026-04089
Device Sequence Number10506163
Product Code NGV
UDI-Device Identifier00811806013510
UDI-Public(01)00811806013510(17)260831(10)8140898
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number9-ACP2-010-031
Device Catalogue Number9-ACP2-010-031
Device Lot Number8140898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale